Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 296, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2008, 4:21 AM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 4:21 AM CDT (09:21 UTC)
- Expired
- Jun 1, 2008, 5:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barry County, MO, Stone County, MO, Taney County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:56 AM CDT | TSTM WND GST 50 | Galena, MO | POWER OUTAGES WERE REPORTED THROUGHOUT THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:04 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 010921
SVRSGF
MOC009-209-213-011000-
/O.NEW.KSGF.SV.W.0296.080601T0921Z-080601T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 AM CDT.
* AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HURLEY TO CRANE TO
MADRY TO PURDY...MOVING SOUTHEAST AT 33 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GALENA BY 440 AM CDT.
REEDS SPRING BY 450 AM CDT.
WEST BRANSON BY 455 AM CDT.
KIMBERLING CITY BY 500 AM CDT.
THE TOWNS OF WHEELERVILLE...HURLEY...ELSEY...JENKINS...PONCE DE
LEON...CAPE FAIR...SHELL KNOB AND SILVER DOLLAR CITY ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3685 9399 3693 9378 3692 9362 3699 9362
3699 9350 3690 9335 3682 9335 3681 9321
3680 9319 3650 9349
TIME...MOT...LOC 0921Z 305DEG 29KT 3699 9353 3690 9361
3686 9372 3684 9387
$$
GAGAN3 follow-up statements
000
WWUS53 KSGF 010932
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 AM CDT SUN JUN 1 2008
MOC009-209-213-011000-
/O.CON.KSGF.SV.W.0296.000000T0000Z-080601T1000Z/
STONE MO-BARRY MO-TANEY MO-
433 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN BARRY...NORTHWESTERN TANEY AND STONE COUNTIES...
AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HURLEY TO ELSEY TO
JENKINS TO MCDOWELL...MOVING SOUTHEAST AT 34 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GALENA BY 440 AM CDT.
REEDS SPRING BY 450 AM CDT.
WEST BRANSON BY 455 AM CDT.
KIMBERLING CITY BY 500 AM CDT.
THE TOWNS OF PONCE DE LEON...CAPE FAIR...SHELL KNOB...SILVER DOLLAR
CITY AND LAMPE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3650 9349 3680 9393 3692 9362 3699 9350
3690 9335 3682 9335 3680 9319
TIME...MOT...LOC 0933Z 309DEG 30KT 3691 9344 3682 9352
3678 9363 3676 9378
$$
GAGAN000
WWUS53 KSGF 010944
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CDT SUN JUN 1 2008
MOC009-209-213-011000-
/O.CON.KSGF.SV.W.0296.000000T0000Z-080601T1000Z/
STONE MO-BARRY MO-TANEY MO-
444 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BARRY...NORTHWESTERN TANEY AND STONE COUNTIES...
AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM PONCE DE LEON TO
GALENA TO CAPE FAIR TO JENKINS...MOVING SOUTHEAST AT 34 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
REEDS SPRING BY 450 AM CDT.
WEST BRANSON BY 455 AM CDT.
KIMBERLING CITY BY 500 AM CDT.
THE TOWNS OF SHELL KNOB...SILVER DOLLAR CITY AND LAMPE ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3650 9349 3672 9380 3683 9360 3690 9335
3682 9335 3680 9319
TIME...MOT...LOC 0944Z 309DEG 30KT 3685 9335 3676 9343
3672 9354 3670 9369
$$
GAGAN000
WWUS53 KSGF 010951
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT SUN JUN 1 2008
MOC009-209-213-011000-
/O.CON.KSGF.SV.W.0296.000000T0000Z-080601T1000Z/
STONE MO-BARRY MO-TANEY MO-
452 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BARRY...NORTHWESTERN TANEY AND SOUTHERN STONE
COUNTIES...
AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM REEDS SPRING TO CAPE
FAIR TO SHELL KNOB...MOVING SOUTHEAST AT 33 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BARRY...NORTHWESTERN TANEY AND SOUTHERN STONE COUNTIES...
INCLUDING THE TOWN OF LAMPE.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3650 9349 3671 9374 3679 9356 3687 9335
3682 9335 3680 9319
TIME...MOT...LOC 0952Z 318DEG 29KT 3679 9332 3670 9340
3666 9351 3664 9366
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 1, 3:08 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT SUN JUN 1 2008
.DISCUSSION...
SEVERE WEATHER CONTINUES ACROSS THE OUTLOOK AREA EARLY THIS
MORNING...AS A MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE
REGION. A STRONGER LOW LEVEL JET HAS SET UP ACROSS THE AREA THIS
MORNING...OVER WHAT WE HAVE SEEN THE LAST FEW NIGHTS. THIS LOW
LEVEL JET HAS ADDED IN KEEPING THE THUNDERSTORMS ONGOING THIS
MORNING. THESE STORMS SHOULD MAINLY REMAIN ELEVATED THIS
MORNING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
HOWEVER OVERALL THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT
FEW HOURS. MOST OF THE THUNDERSTORMS SHOULD DIMINISH OR WILL PUSH
SOUTH OUT OF THE AREA DURING THE MORNING HOURS. THE BOUNDARY THAT
IS THE FOCUS FOR THE THUNDERSTORMS WILL PUSH NORTH BACK INTO THE
CWA THIS AFTERNOON...WITH ADDITIONAL THUNDERSTORMS DEVELOPMENT
POSSIBLE. THE BEST CHANCES FOR THIS WILL BE ACROSS THE SOUTHERN
CWA. SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REST OF THE CWA
THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES WITH THE
HEATING OF THE DAY.
THIS AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER
NEBRASKA INTO KANSAS AND WILL LIKELY DEVELOP INTO A MCS AND PUSH
SOUTHEAST INTO THE WESTERN CWA EARLY MONDAY MORNING AND WILL THEN
PUSH ACROSS THE REST OF THE CWA DURING THE DAY ON SUNDAY. STRONG
TO SEVERE STORMS WILL AGAIN BE POSSIBLE MONDAY MORNING INTO THE
AFTERNOON...DUE TO STRONG WIND SHEAR AND A MOIST AND UNSTABLE
AIRMASS REMAINING ACROSS THE AREA. AGAIN ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE. WE WILL SEE STRONGER WIND SHEAR MONDAY
MORNING...BUT WILL HAVE TO SEE HOW THE MCS THAT MOVES INTO THE CWA
DURING THE MORNING HOURS AFFECTS REDEVELOPMENT DURING THE
AFTERNOON TO GET A BETTER HANDLE ON THE TORNADO POTENTIAL.
UPPER LEVEL RIDGE TRIES TO BUILD INTO THE REGION TUESDAY INTO
THURSDAY...WHICH SHOULD KEEP THE STORM TRACK FARTHER TO THE NORTH.
TEMPERATURES SHOULD WARM WELL INTO THE 80S DURING THIS TIME...WITH
GULF MOISTURE REMAINING OVER THE AREA. THIS WILL LEAD TO THE
POTENTIAL FOR ISOLATED POP UP SHOWERS DURING THE LATE AFTERNOON
AND EVENING HOURS. ANOTHER STORM SYSTEM WILL PUSH INTO THE AREA
THURSDAY NIGHT INTO FRIDAY. THE ECMWF MODEL CONTINUES TO BE
SLIGHTLY FASTER WITH THE COLD FRONT MOVING THROUGH THE AREA
THURSDAY NIGHT. THE GFS IS SLOWER WITH IT NOT MOVING THROUGH UNTIL
FRIDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA DURING THIS
TIME. WILL HAVE TO GET A BETTER HANDLE AND EXACT TIMING AND
MESOSCALE FEATURES TO BETTER DISCERN THE SEVERE POTENTIAL.
WISE
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...WEST TO EAST LINE OF THUNDERSTORMS JUST
NORTH OF THE JLN AND SGF AERODROMES WILL SINK INTO THESE AREAS
DURING THE NEXT FEW HOURS. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHING TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.
THIS ROUND OF ACTIVITY SHOULD EXIT BY DAYBREAK...WITH ADDITIONAL
DEVELOPMENT POSSIBLE SUNDAY AFTERNOON AND EARLY MONDAY MORNING.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 1, 4:12 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 412 AM CDT SUN JUN 1 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 412 AM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF QUARTERS. DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING. AND AN ISOLATED TORNADO. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH THE SOUTHERN HALF OF THE OUTLOOK AREA DURING THE MORNING HOURS. THIS ACTIVITY SHOULD STAY BELOW SEVERE THRESHOLDS. HOWEVER...CANNOT RULE OUT A FEW OF THE STRONGER STORM BECOMING MARGINALLY SEVERE. THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING MAINLY SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL AND AN ISOLATED TORNADO CANNOT BE RULED OUT. DISCUSSION: THUNDERSTORMS CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE AREA THIS MORNING. OVER THE LAST FEW HOURS THESE STORMS HAVE SHOWED A WEAKENING TREND...HOWEVER A FEW OF THE STRONGER STORMS MAY BECOME MARGINALLY SEVERE THIS MORNING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI THIS AFTERNOON INTO THE EVENING. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. THERE WILL BE SLIGHTLY STRONGER SHEAR ACROSS THE EXTREME SOUTHWESTERN PORTIONS OF THE CWA...WHERE AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NEBRASKA INTO KANSAS DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IS EXPECTED TO MOVE SOUTHEAST INTO THE AREA EARLY MONDAY MORNING. DAMAGING WINDS...MARGINALLY SEVERE HAIL AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP MONDAY AFTERNOON AS A FRONTAL BOUNDARY LINGERS ACROSS THE AREA. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THIS ACTIVITY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF HIGHWAY 60 THIS AFTERNOON INTO THE EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 1, 12:55 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST DIGGINS 37.17N 92.85W
06/01/2008 E60 MPH WEBSTER MO AMATEUR RADIO
DIME SIZE HAIL ALSO REPORTED AT THIS LOCATION
&&
SRUNNELSSpecial weather statement, Jun 1, 1:08 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 108 AM CDT SUN JUN 1 2008 MOZ078-010700- CEDAR MO- 108 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CEDAR COUNTY UNTIL 200 AM CDT... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF EL DORADO SPRINGS...MOVING EAST AT 34 MPH. THIS STORM WILL BE NEAR... STOCKTON BY 125 AM CDT. THE TOWNS OF CAPLINGER MILLS...ARNICA AND BEARCREEK ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, Jun 1, 1:34 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM BLIZZARD FORT SCOTT 37.84N 94.71W
06/01/2008 BOURBON KS EMERGENCY MNGR
SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
AND HIGHWAY 69 MAY BE WASHED OUT.
&&
SRUNNELSLocal storm report, Jun 1, 1:35 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
06/01/2008 BOURBON KS EMERGENCY MNGR
SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
AND HIGHWAY 69 MAY BE WASHED OUT.
&&
SRUNNELSLocal storm report, Jun 1, 2:43 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM HAIL 3 N HALLTOWN 37.24N 93.63W
06/01/2008 E0.75 INCH LAWRENCE MO AMATEUR RADIO
ESTIMATED 50 MPH WINDS ALSO REPORTED.
&&
SRUNNELSSpecial weather statement, Jun 1, 4:14 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 414 AM CDT SUN JUN 1 2008 MOZ094-095-102-103-010945- LAWRENCE MO-STONE MO-CHRISTIAN MO-BARRY MO- 414 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BARRY...SOUTHERN LAWRENCE...STONE AND WESTERN CHRISTIAN COUNTIES UNTIL 445 AM CDT... AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIONVILLE TO AURORA TO VERONA TO MONETT...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF AURORA TO AURORA TO 6 MILES SOUTHWEST OF AURORA TO MONETT...MOVING SOUTHEAST AT 33 MPH. THESE STORMS WILL BE NEAR... CLEVER BY 420 AM CDT. CRANE BY 425 AM CDT. GALENA BY 440 AM CDT. REEDS SPRING AND 7 MILES NORTHWEST OF WEST BRANSON BY 445 AM CDT. THE TOWNS OF MADRY...WHEELERVILLE...MCDOWELL...HURLEY...ELSEY... JENKINS...PONCE DE LEON AND CAPE FAIR ARE IN THE PATH OF THESE STORMS. PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 45 MPH ARE EXPECTED WITH THESE STORMS. GAGAN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 62 min |
| May 31, 9:15 PM CDT | Tornado Warning | SGF | Barton, Vernon | 45 min |
| May 31, 9:58 PM CDT | Tornado Warning | SGF | Barton | 47 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 62 min |
| May 31, 10:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| May 31, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 49 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 68 min |
| May 31, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 60 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 63 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 66 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 62 min |
| Jun 1, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Jun 1, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Jun 1, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 66 min |
| Jun 1, 1:54 AM CDT | Tornado Warning | SGF | Lawrence | 48 min |
| Jun 1, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 29 min |
| Jun 1, 2:27 AM CDT | River Flood Warning | SGF | Cedar | 6 hr |
| Jun 1, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Stone | 48 min |
| Jun 1, 3:37 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 1, 3:54 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 14 hr |
| Jun 1, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 45 min |
| Jun 1, 10:53 AM CDT | River Flood Warning | SGF | Cedar | 4 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 1, 11:27 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.